# SDR SWAA2018051021803

- Difficulty date: March 29, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A8122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR CUTOUT LOWER MAIN SILL WEB CORRODED.  R&R SUBTHRESHOLD IAW SRM & DWG.
